# SDR SWAA2021080900983

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7' CRACK FROM FASTENER TO FASTENER AT RBL 54.0; JUST ABOVE HYDRAULIC SERVICE PUMP IN GFRP WEB MATERIAL. PERFORMED INTERIM REPAIR IAW SRM 57-10-10-1A-2 2.C. (3) (A). SPEED TAPE TO BE REINSPECTEDFOR CONDITION EVERY 600 FLT CYCLES. REF EA OTHER-57EA-03738.REF W/O 433528.REPETITIVE ACTION REQUIRED /
